The 12th Invest in ME Research Conference June, 2017, Part 2
MEMum presents the second article in a series of three about the recent 12th Invest In ME International Conference (IIMEC12) in London.
Discuss the article on the Forums.

Safest hypertension medication?

Discussion in 'General Symptoms' started by lift, Mar 10, 2015.

  1. lift

    lift

    Messages:
    59
    Likes:
    23
    I'm in a bit of a situation. I've been on coversyl for about 3 months. Initially it did a great job with keeping BP down(went from 145-170/90-110 down to 120-140/80-90). A few weeks ago I started having a swallon throat feeling but not necessarily throat swelling in size, it just feels like it was swollen. And in the past couple of weeks I began having labored breathing and a head pressure feeling when laying down. I put these symptoms down to a dental infection/large cyst I have in my jaw that was discovered last month(this will be addressed in 2 weeks).

    Last week I decided to stop taking my BP meds to see how it effected my anxiety, fatigue, sleep, stomach bloat and other symptoms. And at the same time I started doing an elimination diet(diet mostly potato, rice and chicken). After a couple of days the head pressure, labored breathing, bloating and throat feeling went down significantly if not entirely. I assumed it was the diet.

    However today, I took my BP and it was 150/98 so I decided to go back on the conversyl, I took 1/2 a dose(2.5mg). But not long after taking it I noticed a bit of heavy breathing, some throat sensation and anxiety.

    So now I'm in a jam, the conversyl which was initially producing no symptoms, appeared to be causing some pretty bad symptoms. Obviously I am going to discuss this with my doctor, but what alternatives should I expect?
     
  2. Sherlock

    Sherlock tart cherry etc. for joints, insomnia

    Messages:
    1,229
    Likes:
    677
    Czechosherlockia, USA
    It seems you have a variation of the famous "ACE Inhibitor cough". You'll probably get switched to an ARB.

    For least side effects, maybe ask to try a thiazide diuretic - or a potassium sparing diuretic if that fits better with CFS.
     

See more popular forum discussions.

Share This Page